# SDR SIMA201100501

- Difficulty date: January 2, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 23,420 hours, 20,660 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4164
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4408 THE CREW REPORTED THE LANDING AIR/GROUND FAILED DURING LANDING GEAR EXTENSION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AICRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB - 135 AMM 32-32-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
